caret icon Back to all discussions

Maxalt

Welcome to the Maxalt Forum

  1. Any other Maxalt users out there ? Does it give you esophageal spasms ?

    1. I was a Maxalt user years ago. I can't use Triptans any longer, but I can comment on my own experience way back when it first came out...



      I do have esophageal spasms, but I didn't get them until I had already stopped taking Maxalt. I don't think one has anything to do with the other - in my case anyway. I haven't seen any research discussing these kinds of spasms, so am curious along with you. Perhaps a little further research would yield some results.



      Have you asked your doctor about this yet? That's a really good place to start. Does he/she have any suggested causes for the spasms?

      1. I have found that if I drink a really lot of liquid with the Maxalt, and take a Dexialant (ppi) prior, it has not been as much of a problem. I suffer from severe GERD ,as well as the migraines.

        1. My ENT says he has found a definite correlation between GERD and LPR (that's my version) and Migraine. This might e a great question to ask of our physician experts here.



          Have you found that treatment for your GERD helps your Migraine situation at all?



          I guess I'm lucky I never had much of an issue with the Maxalt. I even found the slightly minty flavor slightly soothing when the nausea hit. I really wish I could take it again 😀

          or create an account to reply.